MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4

TELEFLEX MEDICAL LMA SUPREME SIZE 4
Model Number IPN922811
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "air leaked from the device during use on a patient.Therefore, it was replaced with a new unit".Specific information regarding the leak was not available.No patient harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports "complaint sample was received.No original product pouch was returned along with the complaint sample.The label print on the airway tube showed size 4 on the return lma supreme sample as per reported.Leak test was performed to the complaint sample.Presence of bubbles at joint between inflation balloon to check valve was observed.Visual inspection focusing on joining area (leakage) on current production lot (lma supreme): lot 11c22c0887 was performed.There was no abnormality was found.Dhr was reviewed.No abnormality was found." the complaint has been confirmed.The manufacturing site has determined that the root cause is manufacturing related.A non-conformance was opened to address this issue.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 4
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13710094
Report Number9681900-2022-00010
Device Sequence Number6362458
Product Code CAE
UDI-Device Identifier15060112318099
UDI-Public15060112318099
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/28/2023
Device Model NumberIPN922811
Device Catalogue Number175040
Device Lot NumberQMBNUG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown